# SDR USAA920070792

- Difficulty date: June 24, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 43,274 hours, 17,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C-4 CHECK - NR 6000701, CORROSION ON CABIN FLOORBEAM, BS 365, RBL 20 - RBL 25, WL 208.  REPAIRED CABIN FLOORBEAM, BS 365, RBL 20 - RBL 25, WL 208 IAW USAIRWAYS TYPICAL REPAIR 53-15-01.
